Jump to content
Acne.org
  • entry
    1
  • comments
    2
  • views
    2,609

About this blog

Just started Accutane

Entries in this blog

 

Just started Accutane

Hey everyone I've been reading these for a while now and thought i could start one now that I'm on officially on Clavaris aka generic Accutane. I just took my night pill for day 5 a couple minutes ago and I only have a few symptoms. My face is little dry but not to bad, my lips are not bad either. But I havent had the dreaded IB and was wondering when that usually comes around. I think it should be soon. Also, I am a college basketball and track athlete so I am in the gym quite a bit and lift weights 4 times a week and have practice pretty much everyday all year round. Today while I was squatting in the weightroom my back hurt pretty bad, and the only thing I can think of is that it was caused by my meds. If anyone has any tips or feedback on what I should do with that situation it would be VERY helpful. Well thats about all for now. Wish me luck!

eckl0709

eckl0709

10/26/2010

Last Reply:
11/01/2010

×